Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Problem of acne turning into blackheads. No relief with various medications. Cure?

I am 24 year old girl.I have the problem of acne and blackhead acne since teen ages.Earlier acne results into blackhead and now they are coming out but again forming blackhead .These blackhead pimples are continuous till now. I have tried every thing homeopathy, allopathy but their results was for short period. I don t eat too much oily ,no Chinese and many other thing that can cause acne i gave up but it is not woking .Can u Please suggest me something
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear Simmitri

welcome to Healthcaremagic

Acne is the common skin problem in teenager groups of age 14-30years. According to ayurveda it is called youvan peedika and impurities in blood is taken as main cause of acne. along with this irregular bowel habit, allergic atmosphere, cosmetics are the very common cause for acne now a days. So the ayurvedic line of treatment is the correction of blood impurities, controlled bowel then local application of medicine over the surface.that will be complete therapy. Bodily purification, be careful in diet and applying any cosmetics product. avoid oily, spicy, junk food. do some home remedy. Further some ayurveda medicine are there for complete recovery. Visit some ayurveda specialist nearby for detail
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor